# SDR ASAA2025011255503

- Difficulty date: January 12, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H TRANSITION PANEL HAS CORROSION AT SEVERAL AREAS STA500A-STA500I. GROUNDED - YES. REMOVED CORROSION FROM R/H TRANSITION PNL STA 500A-500I IAW B737-800 SRM 53-00-53-1A-2. ORIG. MATERIAL WAS .040" IAW B737-800 SRM 53-00-53-01-2. REMOVED .015", REMAINING .025" AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REPAIRED FWD PIT TRANSITION R/H PANEL FROM STA 500A-STA 500I USING PN: BAC1496-444 7075-T62C IAW B737-800 SRM 53-00-53-2R-5.
